# SDR GLBA96093

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 922AAZYA6A2722A
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CIE - CREW REPORTED, LEFT MAIN GEAR 'A' AND 'B' SYSTEM RED LIGHTS REMAINED ILLUMINATED AFTER GEAR RETRACTION.  THEY MADE AN AIR TURN BACK AND LANDED UNEVENTFULLY.  MAINTENANCE ADJUSTED LEFT GEAR 'A' AND 'B' SYSTEM PROXIMITY SENSORS.  OPS CHECK WAS GOOD.  (M)
